Vol. 96, No. 2, 1981

Recent Issues
Vol. 323: 1
Vol. 322: 1  2
Vol. 321: 1  2
Vol. 320: 1  2
Vol. 319: 1  2
Vol. 318: 1  2
Vol. 317: 1  2
Vol. 316: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
A structural criterion for the existence of infinite Sidon sets

Donald Ian Cartwright and John R. McMullen

Vol. 96 (1981), No. 2, 301–317
Abstract

Let G be any compact connected group with dual hypergroup Ĝ. We establish in this paper a criterion by which the existence of an infinite Sidon set in Ĝ can be decided from the structure of G.

Mathematical Subject Classification 2000
Primary: 43A46
Milestones
Received: 7 May 1980
Published: 1 October 1981
Authors
Donald Ian Cartwright
John R. McMullen